Necessary and sufficient conditions for the convergence to nonquasicontinuous semimartingales (Q2640988): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Created a new Item
 
Set OpenAlex properties.
 
(5 intermediate revisions by 4 users not shown)
Property / author
 
Property / author: Kęstutis Kubilius / rank
Normal rank
 
Property / author
 
Property / author: Remigijus Mikulevičius / rank
Normal rank
 
Property / reviewed by
 
Property / reviewed by: Kęstutis Kubilius / rank
Normal rank
 
Property / author
 
Property / author: Kęstutis Kubilius / rank
 
Normal rank
Property / author
 
Property / author: Remigijus Mikulevičius / rank
 
Normal rank
Property / reviewed by
 
Property / reviewed by: Kęstutis Kubilius / rank
 
Normal rank
Property / MaRDI profile type
 
Property / MaRDI profile type: Publication / rank
 
Normal rank
Property / cites work
 
Property / cites work: On weak convergence to Brownian motion / rank
 
Normal rank
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.1007/bf00970829 / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W4237443414 / rank
 
Normal rank
links / mardi / namelinks / mardi / name
 

Latest revision as of 09:27, 30 July 2024

scientific article
Language Label Description Also known as
English
Necessary and sufficient conditions for the convergence to nonquasicontinuous semimartingales
scientific article

    Statements

    Necessary and sufficient conditions for the convergence to nonquasicontinuous semimartingales (English)
    0 references
    1990
    0 references
    We consider an extended stable weak convergence, corresponding to stronger than Skorokhod's \({\mathcal J}_ 1\) topology, and obtain necessary and sufficient conditions for the non-quasicontinuous limit. The results of the paper generalize corresponding results of our earlier papers [ibid. 24, 270--276 (1984), resp. ibid. 24, No. 3, 139--147 (1984; Zbl 0564.60005) and ibid. 24, 346--357 (1984), resp. ibid. 24, No. 4, 99--115 (1984; Zbl 0569.60002)].
    0 references
    weak convergence
    0 references
    necessary and sufficient conditions
    0 references

    Identifiers